# SDR SWIA2020020348090

- Difficulty date: December 9, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 HAS CORROSION ON FLOOR SUPPORT BETWEEN FS589.0 TO FS621.0   (C-CHECK) RO 1/28/2020   EVALUATED AND FOUND TO BE OUT OF LIMITS IAW REO.  WORK TO BE ACCOMPLISHED ON CP 20064973, AAR NON-ROUTINE 1018024/1000/0119  S/N: 7507205
